# SDR R61A201403310514

- Difficulty date: March 31, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 25,842 hours, 19,305 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Channel
- Part number: B6574N316M217
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  VERTICLE STABILIZER L/E RT LOWER GANG CHANNEL IS CRACKED.  MX R & R CHANNEL IAW SRM 51-41-02.
